# SDR DALA2023010900117

- Difficulty date: December 2, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 108,228 hours, 15,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shim
- Condition: Corroded
- Location: Bs 945 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, FOUND ONE SHIM CORRODED AT BS 945, LBL 11.    REPAIRED THE SHIM IAW PRI 603755-14, REV 0, AND PRI 603755-14, REV 1.
